Alert archive / Minnesota / Red Flag Warnings in 2025

Red Flag Warning 1, NWS Grand Forks, ND

March 9, 202510 counties in Minnesota; 8 counties in North Dakota

NWS Grand Forks, ND issued this red flag warning at Mar 9, 2025, 3:01 AM CDT for 10 counties in Minnesota; 8 counties in North Dakota. It took effect at Mar 10, 2025, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 9, 2025, 3:01 AM CDT (08:01 UTC)
In effect from
Mar 10, 2025, 11:00 AM CDT
Expired
Mar 10, 2025, 7:00 PM CDT
In force
8 hr
Issued by
NWS Grand Forks, ND

Counties Becker County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Mahnomen County, MN, Norman County, MN, Otter Tail County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Griggs County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 93 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 8.0 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2025-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2025-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2689 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

272 
WWUS83 KFGF 090801
RFWFGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Grand Forks ND
301 AM CDT Sun Mar 9 2025

NDZ028>030-038-039-049-052-053-110000-
/O.UPG.KFGF.FW.A.0001.250310T1700Z-250311T0000Z/
/O.NEW.KFGF.FW.W.0001.250310T1600Z-250311T0000Z/
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
301 AM CDT Sun Mar 9 2025

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR SOUTHEAST NORTH DAKOTA...

The National Weather Service in Grand Forks has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 11 AM to 7 PM CDT Monday. The Fire Weather Watch is no
longer in effect.

* AFFECTED AREA...In North Dakota, Griggs, Steele, Traill, 
  Barnes, Cass, Ransom, Sargent and Richland.

* WINDS...West 25 to 35 mph with gusts up to 60 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control. Outdoor burning is not recommended.

* ADDITIONAL DETAILS...A cold front will move through the region,
  shifting wind direction late in the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
738 
WWUS83 KFGF 091958
RFWFGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Grand Forks ND
258 PM CDT Sun Mar 9 2025

NDZ028>030-038-039-049-052-053-110000-
/O.CON.KFGF.FW.W.0001.250310T1600Z-250311T0000Z/
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
258 PM CDT Sun Mar 9 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHEAST NORTH
DAKOTA...

* AFFECTED AREA...In North Dakota, Griggs, Steele, Traill, 
  Barnes, Cass, Ransom, Sargent and Richland.

* WINDS...West 30 to 40 mph with gusts up to 60 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control. Outdoor burning is not recommended.

* ADDITIONAL DETAILS...A cold front will move through the region,
  shifting wind direction from the west to north late in the
  afternoon and evening. The strongest wind gusts will be
  associated with this front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MNZ003-024-027>032-040-110000-
/O.NEW.KFGF.FW.A.0002.250310T1600Z-250311T0000Z/
Clay-Hubbard-West Becker-East Becker-Wilkin-West Otter Tail-
East Otter Tail-Wadena-Grant-
258 PM CDT Sun Mar 9 2025

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL
MINNESOTA...

The National Weather Service in Grand Forks has issued a Fire
Weather Watch for wind and low relative humidity, which is in
effect from Monday morning through Monday evening.

* AFFECTED AREA...In Minnesota, Clay, Hubbard, West Becker, East 
  Becker, Wilkin, West Otter Tail, East Otter Tail, Wadena and 
  Grant.

* WINDS...West 25 to 40 mph with gusts up to 60 mph. Strongest
  winds in the Red River Valley late afternoon and evening.

* RELATIVE HUMIDITY...20 to 26 percent.

* IMPACTS...Any fires that ignite will spread rapidly and become
  difficult to control. Outdoor burning is not recommended. 

* ADDITIONAL DETAILS...A cold front will move through the region,
  shifting the wind direction from the west to north late in the
  afternoon and evening. The strongest wind gusts will be
  associated with this front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
509 
WWUS83 KFGF 100844
RFWFGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Grand Forks ND
344 AM CDT Mon Mar 10 2025

MNZ003-024-027>032-040-110000-
/O.UPG.KFGF.FW.A.0002.250310T1600Z-250311T0000Z/
/O.EXA.KFGF.FW.W.0001.250310T1600Z-250311T0000Z/
Clay-Hubbard-West Becker-East Becker-Wilkin-West Otter Tail-
East Otter Tail-Wadena-Grant-
344 AM CDT Mon Mar 10 2025

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL
MINNESOTA...

The National Weather Service in Grand Forks has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 11 AM this morning to 7 PM CDT this evening. The Fire
Weather Watch is no longer in effect.

* AFFECTED AREA...In Minnesota, Clay, Hubbard, West Becker, East 
  Becker, Wilkin, West Otter Tail, East Otter Tail, Wadena and 
  Grant.

* WINDS...West wind incredasing to 20 to 30 mph with gusts up to
  45 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control. Outdoor burning is not recommended.

* ADDITIONAL DETAILS...A cold front will move through the 
  region, shifting the wind direction from the west to north 
  late in the afternoon and evening. The strongest wind gusts 
  will be associated with this front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MNZ002-022-023-110000-
/O.EXA.KFGF.FW.W.0001.250310T1600Z-250311T0000Z/
Norman-Mahnomen-South Clearwater-
344 AM CDT Mon Mar 10 2025

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
NORTHWEST MINESOTA...

The National Weather Service in Grand Forks has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 11 AM this morning to 7 PM CDT this evening.

* AFFECTED AREA...In Minnesota, Norman, Mahnomen and South 
  Clearwater.

* WINDS...West wind increasing to 15 to 35 mph with gusts up to 45 
  mph.

* RELATIVE HUMIDITY...As low as 23 percent.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control. Outdoor burning is not recommended.

* ADDITIONAL DETAILS...A cold front will move through the 
  region, shifting wind direction from the west to north late in 
  the afternoon and evening. The strongest wind gusts will be 
  associated with this front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NDZ028>030-038-039-049-052-053-110000-
/O.CON.KFGF.FW.W.0001.250310T1600Z-250311T0000Z/
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
344 AM CDT Mon Mar 10 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
SOUTHEAST NORTH DAKOTA...

* AFFECTED AREA...In North Dakota, Griggs, Steele, Traill, 
  Barnes, Cass, Ransom, Sargent and Richland.

* WINDS...West 30 to 40 mph with gusts up to 60 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control. Outdoor burning is not recommended.

* ADDITIONAL DETAILS...A cold front will move through the 
  region, shifting wind direction from the west to north late in 
  the afternoon and evening. The strongest wind gusts will be 
  associated with this front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
280 
WWUS83 KFGF 101955
RFWFGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Grand Forks ND
255 PM CDT Mon Mar 10 2025

MNZ002-003-022>024-027>032-040-NDZ028>030-038-039-049-052-053-
110000-
/O.CON.KFGF.FW.W.0001.000000T0000Z-250311T0000Z/
Norman-Clay-Mahnomen-South Clearwater-Hubbard-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
255 PM CDT Mon Mar 10 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHWEST
MINNESOTA...

* AFFECTED AREA...In Minnesota, Norman, Clay, Mahnomen, South 
  Clearwater, Hubbard, West Becker, East Becker, Wilkin, West 
  Otter Tail, East Otter Tail, Wadena and Grant. In North 
  Dakota, Griggs, Steele, Traill, Barnes, Cass, Ransom, Sargent 
  and Richland.

* WINDS...Northwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that ignite will spread rapidly and become 
  difficult to control. Outdoor burning is not recommended.

* ADDITIONAL DETAILS...A cold front will move through the 
  region, shifting wind direction from the west to north late in 
  the afternoon and evening. The strongest wind gusts will be 
  associated with this front.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
116 
WWUS83 KFGF 102357
RFWFGF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Grand Forks ND
657 PM CDT Mon Mar 10 2025

MNZ002-003-022>024-027>032-040-NDZ028>030-038-039-049-052-053-
110100-
/O.EXP.KFGF.FW.W.0001.000000T0000Z-250311T0000Z/
Norman-Clay-Mahnomen-South Clearwater-Hubbard-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
657 PM CDT Mon Mar 10 2025

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHWEST MINNESOTA...

The threat for critical fire weather conditions has ended.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this red flag warning went out at Mar 9, 1:59 AM CST, 2 minutes earlier. Its key messages:

  • High winds are expected to develop Monday. Widespread gusts to 50 mph can be expected with a 50% chance for up to 60 mph wind gusts.
  • Critical fire conditions will develop Monday afternoon.
  • A strong storm system will develop over the central CONUS late next week. Certainty is low in impacts due to a wide range of potential scenarios.
Area forecast discussion, Mar 9, 1:59 AM CST, 2 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
159 AM CST Sun Mar 9 2025

.KEY MESSAGES...

- High winds are expected to develop Monday. Widespread gusts to
  50 mph can be expected with a 50% chance for up to 60 mph wind
  gusts.

- Critical fire conditions will develop Monday afternoon.

- A strong storm system will develop over the central CONUS late
  next week. Certainty is low in impacts due to a wide range of potential
  scenarios.

&&

.DISCUSSION...
Issued at 104 AM CST Sun Mar 9 2025

...Synopsis...

Quiet weather will continue today as northwesterly flow and a lack
of any vorticity lobes for precipitation chances. This changes
Monday as a very strong cold front will sweep through the area.
Ahead of this front, record-breaking temperatures are likely to
develop. Highs generally should be around the mid-60s, so there is
the potential for some spots to cross daily records.

The upper flow pattern will dramatically change by midweek,
eventually transitioning to southwesterly flow aloft. Ahead of this
southwesterly flow is a fast moving shortwave trough that will set
the stage for potential winter impacts by the end of the period.
This will likely bring at least some snow mid-week before the big
system arrives, bringing widespread precipitation to our area,
although there is a wide range of potential outcomes for impacts.

...HIGH WINDS MONDAY...

A very strong arctic front will punch through the region Monday
afternoon. A roughly 40 degree thermal gradient will create a strong
thermal wind aloft. Additionally, the region ahead of the front will
likely experience deep vertical mixing, allowing for solid momentum
transfer to 850mb and possibly higher. Once the cold front arises
and pressure rises combine with instantaneous cold air advection
maximums, expect wind gusts to temporarily intensify and get some
solid punches of 60 mph wind gusts. There is a signal for higher
wind gusts to 65 mph. These gusts should remain fairly isolated in
location (i.e. there will not be a widespread swath of 60+ mph
winds). Regardless, where these winds occur should see fairly high
impacts for our region.
Additionally, the wind direction of westerly will create hazardous
to dangerous travel conditions for high profile vehicles,
specifically on I-29 and I-94 where winds will be perpendicular to
the interstate (i.e. where the interstate directions are
north/south).

...WINTER STORM POTENTIAL LATE WEEK...

There will be a strong extratropical cyclone that develops late next
week. That we can say with certainty. Where the certainty diminishes
is what that means for our region. ECMWF EFI values are shading for
QPF but not for snow. With snow, there is a few members forecasting
extreme events but with a lack of shading this can likely be
interpreted as very high uncertainty in precipitation type. Looking
towards clusters, the highest values in snowfall amounts appear to
be pulled heavily from the GEFS, which is making for some
interesting clusters that are heavily tied to one ensemble system.

Generally speaking, however, every single ensemble system and
cluster brings impacts to our area. At the very minimum, you can
expect very gusty winds, with a strong signal for high winds from
the EFI and ensemble systems. Precipitation is also likely to
develop, but what type falls and how much accumulates heavily
depends on track and when intensification and occlusion occurs as
this appears to be what is driving the swath of heaviest snow. The
potential range of impacts would be from just high winds impacting
the region and light to moderate snowfall accumulations or a heavy
snow blizzard. Continue to monitor for the latest forecast on the
upcoming system late week.

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1111 PM CST Sat Mar 8 2025

Despite VFR conditions prevailing, the TAF period will be quite
busy with wind and low-level wind shear. Winds will begin to
increase in intensity over the next several hours from the
southwest, shifting to westerly by the afternoon. As a front
aloft sags southward through the early morning hours, wind shear
will intensify to between 35 and 40 knots, primarily from the
west. This will linger through all TAF sites to 15z by the
latest, exiting FAR around then.

As the morning and afternoon progress, winds will increase in
intensity as stated above, with wind gusts peaking to between 20
and 30 knots by afternoon. They will diminish in intensity after
sunset, becoming generally below 10 knots. There is a signal for
additional low-level wind shear to develop just after the TAF
period, so there may be some bleedover into the 04z-06z
timeframe for low-level wind shear, but confidence is low in
timing so it has been foregone from the initial routine TAF
issuance.

&&

.FIRE WEATHER...
Issued at 153 AM CST Sun Mar 9 2025

The lack of snowpack across our area has started fire season.
While ERC values generally aren't too terribly high for our
region, HRB values indicate that we are very conducive for fine
fuel burning. Ahead of a cold front, expect RH values to fall
into the 20-25% range in southeast North Dakota with wind gusts
up to 50 mph. As the cold front approaches, winds will shift to
west-northwesterly, with an instantaneous increase in wind gusts
to 60 mph possible. Additionally, compressional warming ahead of
the front may push RH values into the teens, but this should be
fairly short-lived. Cloud cover is really the only lingering
uncertainty in the relative humidity forecast. If we do end up
seeing more cloud cover in the Red Flag Warning area, expect the
values to fall closer to 30% rather than 20%. Smoke dispersal
also will be very high as vertical mixing will be intense
(potentially to 8-9 kft).

Outside the RFW area in northeast North Dakota, relative
humidity values should be fairly high enough to avoid any
potential critical fire conditions. Additionally, relative
humidity values in west-central Minnesota should avoid
widespread 25% or less RH values, foregoing critical fire
conditions developing over there. For this reason, no watch is
necessary at this time for those areas.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...High Wind Watch from Monday afternoon through Monday evening
     for NDZ006>008-014>016-024-026>030-038-039-049-052>054.
     Red Flag Warning from 11 AM to 7 PM CST Monday for NDZ028>030-
     038-039-049-052-053.
MN...High Wind Watch from Monday afternoon through Monday evening
     for MNZ001>004-007-029.

&&

DISCUSSION...Perroux
AVIATION...Perroux
FIRE WEATHER...Perroux
Hazardous weather outlook, Mar 8, 3:41 PM CST, 10 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
341 PM CST Sat Mar 8 2025

MNZ001>004-007-029-NDZ006>008-014>016-024-026-027-054-092145-
West Polk-Norman-Clay-Kittson-West Marshall-Wilkin-Towner-
Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-
Grand Forks-Western Walsh-
341 PM CST Sat Mar 8 2025

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Windy conditions are expected Monday, with gusts to 50 mph along
and west of the Red River Valley. There is a 50% chance for gusts
greater than 58 mph.

The combination of windy conditions and low RH values could
result in near critical fire weather conditions.

A strong storm system will move across the U.S. late next
week. A range of scenarios exist regarding impacts across the
northern plains, with a 30% chance for moderate impacts across
our region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

NDZ028>030-038-039-049-052-053-092145-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
341 PM CST Sat Mar 8 2025

This hazardous weather outlook is for portions of eastern North
Dakota.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Windy conditions are expected Monday, with gusts to 50 mph along
and west of the Red River Valley. There is a 50% chance for gusts
greater than 58 mph.

The combination of windy conditions and low RH values could
result in critical fire weather conditions Monday afternoon in
southeastern North Dakota.

A strong storm system will move across the U.S. late next
week. A range of scenarios exist regarding impacts across the
northern plains, with a 30% chance for moderate impacts across
our region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-092145-
Roseau-Lake Of The Woods-East Marshall-North Beltrami-Pennington-
Red Lake-East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail-
East Otter Tail-Wadena-Grant-
341 PM CST Sat Mar 8 2025

This hazardous weather outlook is for portions of west central
and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The combination of windy conditions and low RH values could
result in near critical fire weather conditions Monday afternoon.

A strong storm system will move across the U.S. late next
week. A range of scenarios exist regarding impacts across the
northern plains, with a 30% chance for moderate impacts across
our region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 2:48 PM CDTHigh Wind WarningFGFClay, Kittson, Marshall, Norman, Polk, Wilkin27 hr
Mar 9, 2:58 PM CDTFire Weather WatchFGFBecker, Clay, Grant, Hubbard, Otter Tail, Wadena and 1 more13 hr

Nearby

Red Flag Warnings in Minnesota, 2025Red Flag Warnings in North Dakota, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.